Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2003, Volume 241, Pages 8–42 (Mi tm386)  

This article is cited in 6 scientific papers (total in 6 papers)

An Analogue of the Grothendieck Conjecture for Two-Dimensional Local Fields of Finite Characteristic

V. A. Abrashkinab

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Durham

Abstract: In the case of a local field $K$ of finite characteristic $p>0$, a local analogue of the Grothendieck conjecture appears as a characterization of “analytic” automorphisms of the Galois group $\Gamma _K$ of $K$, i.e. the automorphisms of the topological group $\Gamma _K$ induced by conjugation by the automorphisms of the algebraic closure $\overline K$ of $K$ that leave the field $K$ invariant. Earlier, it was proved by the author that necessary and sufficient conditions for such a characterization in the case of one-dimensional local fields $K$ of characteristic $p\geq 3$ are the compatibility of these fields with the ramification filtration of the Galois group $\Gamma _K$. In the present paper, it is shown that, in the case of multidimensional local fields, the compatibility with the ramification filtration supplemented with certain natural topological conditions is still sufficient for the characterization of analytic automorphisms of $\Gamma _K$.

Full text: PDF file (460 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 241, 2–34

Bibliographic databases:
UDC: 512.7
Received in December 2002

Citation: V. A. Abrashkin, “An Analogue of the Grothendieck Conjecture for Two-Dimensional Local Fields of Finite Characteristic”, Number theory, algebra, and algebraic geometry, Collected papers. Dedicated to the 80th birthday of academician Igor' Rostislavovich Shafarevich, Trudy Mat. Inst. Steklova, 241, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 8–42; Proc. Steklov Inst. Math., 241 (2003), 2–34

Citation in format AMSBIB
\Bibitem{Abr03}
\by V.~A.~Abrashkin
\paper An Analogue of the Grothendieck Conjecture for Two-Dimensional Local Fields of Finite Characteristic
\inbook Number theory, algebra, and algebraic geometry
\bookinfo Collected papers. Dedicated to the 80th birthday of academician Igor' Rostislavovich Shafarevich
\serial Trudy Mat. Inst. Steklova
\yr 2003
\vol 241
\pages 8--42
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2024042}
\zmath{https://zbmath.org/?q=an:1125.11355}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 241
\pages 2--34


Linking options:
  • http://mi.mathnet.ru/eng/tm386
  • http://mi.mathnet.ru/eng/tm/v241/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Zhukov, “On ramification theory in the imperfect residue field case”, Sb. Math., 194:12 (2003), 1747–1774  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Abrashkin V., “An analogue of the field–of–norms functor and of the Grothendieck conjecture”, Journal of Algebraic Geometry, 16:4 (2007), 671–730  crossref  mathscinet  zmath  isi  scopus
    3. St. Petersburg Math. J., 26:5 (2015), 695–740  mathnet  crossref  mathscinet  isi  elib  elib
    4. Xiao L., Zhukov I., “Ramification of Higher Local Fields, Approaches and Questions”, Valuation Theory in Interaction, EMS Ser. Congr. Rep., eds. Campillo A., Kuhlmann F., Teissier B., Eur. Math. Soc., 2014, 600–656  mathscinet  zmath  isi
    5. Vostokov S.V., Afanas'eva S.S., Bondarko M.V., Volkov V.V., Demchenko O.V., Ikonnikova E.V., Zhukov I.B., Nekrasov I.I., Pital P.N., “Explicit Constructions and the Arithmetic of Local Number Fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
    6. V. A. Abrashkin, “Ramification filtration via deformations”, Sb. Math., 212:2 (2021), 135–169  mathnet  crossref  crossref  mathscinet  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:247
    Full text:74
    References:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021